MAUDE Adverse Event Report: ABBOTT CONFIRM; IMPLANTABLE CARDIAC MONITOR

ABBOTT CONFIRM; IMPLANTABLE CARDIAC MONITOR
Model Number DM2100
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation results will be provided in the final report.
 
Event or Problem Description
During follow-up, the device was found in backup mode.The device was explanted and the patient was in stable condition.
 
Additional Manufacturer Narrative
Additional information: d10, h3, h6.Upon receipt, communication could not be established between the device and the programmer due to the battery being depleted.Based on the default parameter settings, the device did not perform to the expected longevity.The power consumption of the device was measured and found to be normal.The battery was returned to the supplier for analysis; there was no evidence of a cell issue found.The cause of the battery depletion is undetermined.

Brand Name
CONFIRM
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key8640504
Report Number2017865-2019-08532
Device Sequence Number19318185
Product Code MXC
UDI-Device Identifier05414734502597
UDI-Public05414734502597
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101968
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model NumberDM2100
Device Catalogue NumberDM2100
Device Lot NumberS000008734
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;